# SDR I5PA2025020419303

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 67,893 hours, 18,246 cycles
- Engine time: 18,016 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 2816
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - WHEN GEN TRANFER DURING ENGINE START LOWER EICAS BLANKS OUT ALONG WITH RH IRU AND FMS. R/R RH GCU. OPS CHECK GOOD.
